Lemsip Max Cold And Flu Relief Hot Drink Lemon 10 Pack

Lemsip Max Cold and Flu Hot Drink Lemon for the temporary relief of cold and flu, including headache, sore throat, fever, body aches and pains.

Tax included. Shipping calculated at checkout.

Instock

Regular price $11.99
/

Store below 25�C in a dry place.
Contains total sugars 2.2g in a base including sucrose, aspartame, saccharin & lactose. Contains 129mg (5.6mmol) of sodium which should be taken into account by those on a low sodium diet.
This product may not be right for you. Always read the label and follow the directions for use. Always read the ingredients. Read the warnings prior to use. If symptoms persist talk to your healthcare professional. Keep out of reach of children. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26; New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist. Phenylketonurics are warned that this product contains aspartame. Sachet is safety sealed - do not use if torn or damaged.

Reviews See what others say